# SDR DL73S030623

- Difficulty date: July 10, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 47,782 hours, 37,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65479564
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE C-2 DOOR UPPER SILL FS 818 WEB CORROSION.  DURING INSPECTION OF A TIME LIMITED REPAIR TO THE C-2 DOORWAY UPPER SILL WEB, CRACKING OF THE WEB WAS NOTED AS WELL AS A SHORT ED FASTENER IN THE SILL OUTER CHORD.  THE WEB WAS REPAIRED WITH A DOUBLER AND THE CHORD WITH AN EXTRUDED ANGLE PER ER/A 381103-14AD, REV C.  THE REPAIR IS CENTERED APPROX ATSTA 818.
